arrow
Volume 17, Issue 3
On the Initial Value Problem for the Bipolar Schr Odinger-Poisson System

Chengchun Hao & Hailiang Li

J. Part. Diff. Eq., 17 (2004), pp. 283-288.

Published online: 2004-08

Export citation
  • Abstract

In this paper, we prove the existence and uniqueness of global solutions in H^s(R^3) (s ∈ R, s ≥ 0) for the initial value problem of the bipolar Schrödinger-Poisson systems.

  • Keywords

Schrödinger-Poisson system Strichartz' estimates initial value problem Hs-solution

  • AMS Subject Headings

35Q55

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-17-283, author = {}, title = {On the Initial Value Problem for the Bipolar Schr Odinger-Poisson System}, journal = {Journal of Partial Differential Equations}, year = {2004}, volume = {17}, number = {3}, pages = {283--288}, abstract = {

In this paper, we prove the existence and uniqueness of global solutions in H^s(R^3) (s ∈ R, s ≥ 0) for the initial value problem of the bipolar Schrödinger-Poisson systems.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5393.html} }
TY - JOUR T1 - On the Initial Value Problem for the Bipolar Schr Odinger-Poisson System JO - Journal of Partial Differential Equations VL - 3 SP - 283 EP - 288 PY - 2004 DA - 2004/08 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5393.html KW - Schrödinger-Poisson system KW - Strichartz' estimates KW - initial value problem KW - Hs-solution AB -

In this paper, we prove the existence and uniqueness of global solutions in H^s(R^3) (s ∈ R, s ≥ 0) for the initial value problem of the bipolar Schrödinger-Poisson systems.

Chengchun Hao & Hailiang Li . (2019). On the Initial Value Problem for the Bipolar Schr Odinger-Poisson System. Journal of Partial Differential Equations. 17 (3). 283-288. doi:
Copy to clipboard
The citation has been copied to your clipboard